# SDR AWXA200601631

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,919 hours, 24,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 69539196
- Condition: Cracked
- Location: Fuselage
- Part time: 63,919 hours, 24,058 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-02 CHECK - NR  5934564,  FWD CARGO COMPARTMENT DOOR UPPER AFT FRAME ANGLE BRACKET CRACKED.  REMOVED AND REPLACED FWD CARGO COMPARTMENT DOOR UPPER AFT FRAME ANGLE BRACKET IAW SRM 51-40-02-0G FIG 8 AND SRM 51-40-02-0G FIG 13.                                         .
